Econometrica: Nov 1974, Volume 42, Issue 6

Multivariate Regression and Simultaneous Equation Models when the Dependent Variables Are Truncated Normal

https://doi.org/0012-9682(197411)42:6<999:MRASEM>2.0.CO;2-E
p. 999-1012

Takeshi Amemiya

This paper extends the single equation regression model with the truncated dependent variable considered by Tobin [10] and Amemiya [1] to multivariate and simultaneous equation models and proposes a computationally simple consistent estimator.

Log In To View Full Content

Back